# SDR IPXA09556601

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENTS ON RT SIDE OF FUSELAGE BETWEEN STA 460 AND 480 STR 23R AND 24R.  REF D403923 AND LOG PAGE 210799.  REPAIRED IAW EO B757-5330-34196-A.  DEFERRAL REQUIRED FOR REPEAT INSP FOR REPAIR DOUBLER.
